Please use this identifier to cite or link to this item:
Title: Von Neumann-Morgenstern solutions in the assignment market
Author: Núñez, Marina (Núñez Oliva)
Rafels, Carles
Keywords: Econometria
Teoria de jocs
Àlgebres de Von Neumann
Game theory
Von Neumann algebras
Issue Date: May-2013
Publisher: Elsevier
Abstract: The existence of von Neumann-Morgenstern solutions (stable sets) for assignment games has been an unsolved question since Shapley and Shubik (1972). For each optimal matching between buyers and sellers, Shubik (1984) proposed considering the union of the core of the game and the core of the subgames that are compatible with this matching. We prove in the present paper that this set is the unique stable set for the assignment game that excludes third-party payments with respect to a fixed optimal matching. Moreover, the stable sets that we characterize, as well as any other stable set of the assignment game, have a lattice structure with respect to the same partial order usually defined on the core.
Note: Versió postprint del document publicat a:
It is part of: Journal of Economic Theory, 2013, vol. 148, num. 3, p. 1282-1291
Related resource:
ISSN: 0022-0531
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
619895.pdf168.6 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.